How To Speed Up Menstruation Before Running On Umrah?
Hello, I am 13 years old, on December 25, God willing, I will perform the Umrah service. On 8 December I went to the hospital for a doctor’s consultation regarding my period. The doctor also gave primolut medicine to be taken for 7 days to speed up my period because when I was in ultrasound the doctor said my uterus had thickened the possibility in a few days I would get my period. The doctor said maybe within 5 days of taking primolut medicine I would be able to menstruate, then if menstruation had come out, on the second day I was told to take the other medicine which is yaz medicine. But why haven’t I got my period yet? even though I’ve been drinking for 6 days. please answer. Thanks.
Hello Aleeza, thank you for asking.
The process of menstruation is quite complex and can be influenced by various factors such as stress, medication, body weight, exercise, diet, and others. These factors can cause hormonal imbalances in the body which can ultimately affect the process of menstruation. Even if you have taken the medicine as directed by your doctor, it is still possible that these other factors will have an effect, so it is advisable to consult your doctor who is giving the drug for further examination and therapy. If deemed necessary, may continue with further consultation to an obstetrician.
I hope this helps.